Skip to content
Diabetic injections
avatar
angelsmimi66 posted:
First time poster please bare with me? Problem, when I inject my insulin into my stomach it immediately pools into a little bubble under my skin right now i have several pockets of insulin under the skin on my belly, they are red and sore! please help?
Reply
 
avatar
atti_editor responded:
Hi angelsmimi66,

First of all, welcome to WebMD Community! This is definitely something that you should consult with your doctor about. Has this always happened or is this the first time? You might want to post your experience in the Diabetes Community to see there are others who have had this same thing happen and who can give some support/advice. Just follow the link above to post there. Please let us know how you are doing!


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Bedbug ProblemsExpert
Dear Readers, Bedbugs are making a comeback in the U.S. They had all but disappeared through the 1970's and 1990's. Recently they have ... More
Was this Helpful?
16 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.